The Open UniversitySkip to content
 

Combinatorial solutions to normal ordering of bosons

Blasial, P.; Gawron, A.; Horzela, A.; Penson, K.A. and Solomon, A.I. (2005). Combinatorial solutions to normal ordering of bosons. Czechoslovak Journal of Physics, 55(11) pp. 1335–1341.

DOI (Digital Object Identifier) Link: http://dx.doi.org/10.1007/s10582-006-0006-9
Google Scholar: Look up in Google Scholar

Abstract

We present a combinatorial method of constructing solutions to the normal ordering of boson operators. Generalizations of standard combinatorial notions — the Stirling and Bell numbers, Bell polynomials and Dobinski relations — lead to calculational tools, which allow to find explicitly normally ordered forms for a large class of operator functions.

Item Type: Journal Article
ISSN: 0011-4626
Keywords: boson normal ordering; coherent states; combinatorics
Academic Unit/Department: Science > Physical Sciences
Item ID: 7401
Depositing User: Allan Solomon
Date Deposited: 10 Apr 2007
Last Modified: 02 Dec 2010 19:58
URI: http://oro.open.ac.uk/id/eprint/7401
Share this page:

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk